# SDR VNAA202508280074

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670361325
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL ANGLE IS CORRODED BETWEEN FS 761 AND FS 785.   REPAIRED SILL ANGLE IAW MHIRJ REO 670-53-41-732 REV-- DATED 2025-05-19 SH670-36132-5
